Switch to: References

Add citations

You must login to add citations.
  1. Pseudo Completions and Completions in Stages of o-Minimal Structures.Marcus Tressl - 2006 - Archive for Mathematical Logic 45 (8):983-1009.
    For an o-minimal expansion R of a real closed field and a set $\fancyscript{V}$ of Th(R)-convex valuation rings, we construct a “pseudo completion” with respect to $\fancyscript{V}$ . This is an elementary extension S of R generated by all completions of all the residue fields of the $V \in \fancyscript{V}$ , when these completions are embedded into a big elementary extension of R. It is shown that S does not depend on the various embeddings up to an R-isomorphism. For polynomially (...)
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • Generic Derivations on o-Minimal Structures.Antongiulio Fornasiero & Elliot Kaplan - 2020 - Journal of Mathematical Logic 21 (2):2150007.
    Let T be a complete, model complete o-minimal theory extending the theory RCF of real closed ordered fields in some appropriate language L. We study derivations δ on models ℳ⊧T. We introduce the no...
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  • Definable Functions and Stratifications in Power-Bounded T -Convex Fields.Erick García Ramírez - 2020 - Notre Dame Journal of Formal Logic 61 (3):441-465.
    We study properties of definable sets and functions in power-bounded T -convex fields, proving that the latter have the multidimensional Jacobian property and that the theory of T -convex fields is b -minimal with centers. Through these results and work of I. Halupczok we ensure that a certain kind of geometrical stratifications exist for definable objects in said fields. We then discuss a number of applications of those stratifications, including applications to Archimedean o-minimal geometry.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark  
  • Residue Field Domination in Real Closed Valued Fields.Clifton Ealy, Deirdre Haskell & Jana Maříková - 2019 - Notre Dame Journal of Formal Logic 60 (3):333-351.
    We define a notion of residue field domination for valued fields which generalizes stable domination in algebraically closed valued fields. We prove that a real closed valued field is dominated by the sorts internal to the residue field, over the value group, both in the pure field and in the geometric sorts. These results characterize forking and þ-forking in real closed valued fields. We lay some groundwork for extending these results to a power-bounded T-convex theory.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  • Toward a Model Theory for Transseries.Matthias Aschenbrenner, Lou van den Dries & Joris van der Hoeven - 2013 - Notre Dame Journal of Formal Logic 54 (3-4):279-310.
    The differential field of transseries extends the field of real Laurent series and occurs in various contexts: asymptotic expansions, analytic vector fields, and o-minimal structures, to name a few. We give an overview of the algebraic and model-theoretic aspects of this differential field and report on our efforts to understand its elementary theory.
    Direct download (6 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • A Note on Weakly O-Minimal Structures and Definable Completeness.Alfred Dolich - 2007 - Notre Dame Journal of Formal Logic 48 (2):281-292.
    We consider the extent to which certain properties of definably complete structures may persist in structures which are not definably complete, particularly in the weakly o-minimal structures.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • Definable Choice for a Class of Weakly o-Minimal Theories.Michael C. Laskowski & Christopher S. Shaw - 2016 - Archive for Mathematical Logic 55 (5-6):735-748.
    Given an o-minimal structure M\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${\mathcal M}$$\end{document} with a group operation, we show that for a properly convex subset U, the theory of the expanded structure M′=\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${\mathcal M}'=$$\end{document} has definable Skolem functions precisely when M′\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${\mathcal M}'$$\end{document} is valuational. As a corollary, we get an elementary proof that the theory of any such M′\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} (...)
    No categories
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • Transseries and Todorov–Vernaeve’s Asymptotic Fields.Matthias Aschenbrenner & Isaac Goldbring - 2014 - Archive for Mathematical Logic 53 (1-2):65-87.
    We study the relationship between fields of transseries and residue fields of convex subrings of non-standard extensions of the real numbers. This was motivated by a question of Todorov and Vernaeve, answered in this paper.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark  
  • Positive Primitive Formulae of Modules Over Rings of Semi-Algebraic Functions on a Curve.Laura R. Phillips - 2015 - Archive for Mathematical Logic 54 (5-6):587-614.
    Let R be a real closed field, and X⊆Rm\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${X\subseteq R^m}$$\end{document} semi-algebraic and 1-dimensional. We consider complete first-order theories of modules over the ring of continuous semi-algebraic functions X→R\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${X\to R}$$\end{document} definable with parameters in R. As a tool we introduce -piecewise vector bundles on X and show that the category of piecewise vector bundles on X is equivalent to the category of syzygies of (...)
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  • The Elementary Theory of Dedekind Cuts in Polynomially Bounded Structures.Marcus Tressl - 2005 - Annals of Pure and Applied Logic 135 (1-3):113-134.
    Let M be a polynomially bounded, o-minimal structure with archimedean prime model, for example if M is a real closed field. Let C be a convex and unbounded subset of M. We determine the first order theory of the structure M expanded by the set C. We do this also over any given set of parameters from M, which yields a description of all subsets of Mn, definable in the expanded structure.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • O-Minimal Residue Fields of o-Minimal Fields.Jana Maříková - 2011 - Annals of Pure and Applied Logic 162 (6):457-464.
    Let R be an o-minimal field with a proper convex subring V. We axiomatize the class of all structures such that , the corresponding residue field with structure induced from R via the residue map, is o-minimal. More precisely, in Maříková [8] it was shown that certain first-order conditions on are sufficient for the o-minimality of . Here we prove that these conditions are also necessary.
    Direct download (7 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • Definable Functions Continuous on Curves in o-Minimal Structures.Janak Ramakrishnan - 2014 - Annals of Pure and Applied Logic 165 (7-8):1339-1351.
    We give necessary and sufficient conditions on a non-oscillatory curve in an o-minimal field such that, for any bounded definable function, the germ of the function on an initial segment of the curve has a definable extension to a closed set. This situation is translated into a question about types: What are the conditions on an n-type such that, for any bounded definable function, the germ of the function on the type has a definable continuous global extension? Certain categories of (...)
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  • Non-Archimedean Stratifications of Tangent Cones.Erick García Ramírez - 2017 - Mathematical Logic Quarterly 63 (3-4):299-312.
    We study the impact of a kind of non-archimedean stratifications on tangent cones of definable sets in real closed fields. We prove that such stratifications induce stratifications of the same nature on the tangent cone of a definable set at a fixed point. As a consequence, the archimedean counterpart of a t-stratification is shown to induce Whitney stratifications on the tangent cones of a semi-algebraic set. Extensions of these results are proposed for real closed fields with further structure.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark   1 citation